Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 22, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Apr 16, 2015, 6:12 PM CDT for Crane County, Pecos County, Ward County, Texas. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2015, 6:12 PM CDT (23:12 UTC)
- Expired
- Apr 16, 2015, 7:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Crane County, TX, Pecos County, TX, Ward County, TX
The radar
The Midland/Odessa radar (KMAF), 90 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 6:55 PM CDT | HAIL 1 | Imperial, TX | |
| Apr 16, 6:55 PM CDT | HAIL 1.25 | Imperial, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -316 J/kg
- Mixed-layer LCL
- 2063 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
456
WUUS54 KMAF 162312
SVRMAF
TXC103-371-475-170000-
/O.NEW.KMAF.SV.W.0022.150416T2312Z-150417T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
612 PM CDT THU APR 16 2015
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL CRANE COUNTY IN WEST TEXAS...
NORTH CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...
SOUTHEASTERN WARD COUNTY IN WEST TEXAS...
* UNTIL 700 PM CDT
* AT 609 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRANDFALLS...
AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GRANDFALLS ROYALTY AND IMPERIAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3150 10280 3132 10260 3111 10263 3114 10292
3132 10300
TIME...MOT...LOC 2312Z 219DEG 17KT 3134 10285
HAIL...1.75IN
WIND...60MPH
$$
JMC2 follow-up statements
257
WWUS54 KMAF 162333
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
633 PM CDT THU APR 16 2015
TXC103-371-475-170000-
/O.CON.KMAF.SV.W.0022.000000T0000Z-150417T0000Z/
CRANE TX-PECOS TX-WARD TX-
633 PM CDT THU APR 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WARD...NORTH CENTRAL PECOS AND WEST CENTRAL CRANE COUNTIES UNTIL 700
PM CDT...
AT 632 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
IMPERIAL...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ROYALTY AND IMPERIAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3150 10280 3132 10260 3111 10263 3114 10292
3132 10300
TIME...MOT...LOC 2333Z 219DEG 17KT 3130 10280
HAIL...1.75IN
WIND...60MPH
$$
JMC558
WWUS54 KMAF 162356
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
656 PM CDT THU APR 16 2015
TXC103-371-475-170000-
/O.CON.KMAF.SV.W.0022.000000T0000Z-150417T0000Z/
CRANE TX-PECOS TX-WARD TX-
656 PM CDT THU APR 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WARD...NORTH CENTRAL PECOS AND WEST CENTRAL CRANE COUNTIES UNTIL 700
PM CDT...
AT 650 PM CDT...THE PUBLIC REPORTED HALF DOLLAR SIZE HAIL IN THE
TOWN OF IMPERIAL. A SEVERE THUNDERSTORM WAS LOCATED NEAR
IMPERIAL...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL CRANE AND EXTREME NORTHERN PECOS
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3150 10280 3132 10260 3111 10263 3114 10292
3132 10300
TIME...MOT...LOC 2356Z 219DEG 17KT 3130 10264
HAIL...1.25IN
WIND...<50MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 4:56 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Apr 16, 4:56 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 456 PM CDT Thu Apr 16 2015 .UPDATE... Updated the forecast for Severe Thunderstorm Watch #62 && .DISCUSSION... Thunderstorms developed in the western low rolling plains which became strong to severe. The threat for more will continue into this evening so a severe thunderstorm watch has been issued. Other storms have developed along the Pecos River and though there is no watch in this area, cannot rule out the possibility that one or two of these storms could go severe. Hennig && .PREV DISCUSSION... /ISSUED 151 PM CDT Thu Apr 16 2015/ DISCUSSION... Another warm day underway today with the potential of severe storms across eastern zones this afternoon as a dryline sharpens somewhere near a Lamesa to Midland to just east of Fort Stockton line. An upper low remains anchored near the Four Corners region today and may provide some weak upper forcing for ascent to aid in thunderstorm development. Already seeing CU field developing along with light radar returns across the eastern PB south into the Lower Trans Pecos. East of the dryline, 1830Z SPC meso analysis shows dewpoints in the 50s, CAPE values greater than 2000 J/kg and mid level LRs aoa 7.5 C/km. Storm mode will likely be supercells capable of producing large hail, damaging winds and possibly an isolated tornado. Much of the Permian Basin south through the Lower Trans Pecos remains highlighted in a Slight Risk as of this afternoon. There is a possibility the dryline will push east out of the CWA before severe weather occurs but will just have to wait and see. In addition, not really anticipating any showers/storms out west over the higher terrain and SE NM however if one or two happen to develop this afternoon, gusty winds and little rain can be expected. Overnight, models indicate a Pacific front advancing east through the region, colliding with the retreating dryline around midnight. This could potentially generate thunderstorms once again across the eastern half of the CWA early Friday morning through afternoon as the front pushes east. If this is the case, storms could be strong to severe given the indicated moisture/instability east of the boundary. The upper low will begin to move NE toward the Central Plains Friday with westerly flow developing aloft through Saturday. The dryline will hang around far eastern zones Saturday but it looks like we could potentially see an isolated storm or two before the dryline is east of the FA. Expect high temps in the upper 70s to near 80 through the weekend however a weak cold front Sunday will cool temps a couple of degrees for Monday. A brief period of dry conditions Sunday and Monday before thunderstorm chances return mid week as upper disturbances move overhead in westerly flow aloft and the dryline sets up across the region once again. && .PRELIMINARY POINT TEMPS/POPS... ANDREWS TX 53 77 49 78 / 30 10 10 10 BIG SPRING TX 58 80 53 81 / 50 30 20 10 CARLSBAD NM 45 75 44 78 / 10 10 10 0 DRYDEN TX 61 84 59 84 / 30 20 20 20 FORT STOCKTON TX 53 80 53 81 / 20 10 10 10 GUADALUPE PASS TX 44 68 46 69 / 10 0 10 0 HOBBS NM 46 74 44 75 / 20 10 10 10 MARFA TX 43 72 41 72 / 10 0 10 0 MIDLAND INTL AIRPORT TX 56 79 51 80 / 40 20 10 10 ODESSA TX 56 79 51 79 / 30 10 10 10 WINK TX 50 80 46 81 / 20 10 10 10 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 10/12 Follow us on Facebook and Twitter at: http://facebook.com/NWSMidland http://twitter.com/NWSMidland Check us out on the internet at: http://weather.gov/midland
Hazardous weather outlook, Apr 16, 2:09 PM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 209 PM CDT THU APR 16 2015 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-171915- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 209 PM CDT THU APR 16 2015 /109 PM MDT THU APR 16 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS THE SOUTHEAST NEW MEXICO PLAINS AND WEST TEXAS ALONG AND EAST OF A HOBBS TO PECOS TO BIG BEND LINE. SEVERE THUNDERSTORMS ARE ALSO POSSIBLE, ESPECIALLY ACROSS THE PERMIAN BASIN AND LOWER TRANS PECOS. STORMS THAT BECOME SEVERE WILL BE CAPABLE OF PRODUCING LARGE HAIL, DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. NEAR CRITICAL FIRE CONDITIONS ARE EXPECTED ACROSS PORTIONS OF SOUTHEAST NEW MEXICO THIS AFTERNOON AND EVENING DUE TO DRY AND BREEZY CONDITIONS. A FEW DRY LIGHTNING STRIKES WILL ALSO BE POSSIBLE THIS AFTERNOON AND EVENING FROM SOUTHEAST NEW MEXICO, SOUTH TO THE DAVIS MOUNTAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE ONCE AGAIN FRIDAY AND SATURDAY... ESPECIALLY ACROSS THE EASTERN PERMIAN BASIN AND LOWER TRANS PECOS. STRONG STORMS COULD PRODUCE LARGE HAIL AND DAMAGING WINDS. NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OVER MUCH OF THE AREA FRIDAY AFTERNOON AND EVENING AS DRIER AIR SPREADS OVER MOST OF THE REGION. FIRE WEATHER CONCERNS MAY BE EVEN GREATER ON SATURDAY AS THE DRY CONDITIONS MAY BE ACCOMPANIED BY WINDIER CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE PERMIAN BASIN AND LOWER TRANS PECOS THIS AFTERNOON AND TONIGHT. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Apr 16, 4:52 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
452 PM CDT THU APR 16 2015
TXZ075-162215-
PECOS-
452 PM CDT THU APR 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING CENTRAL PECOS COUNTY UNTIL 515 PM CDT...
A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 12 MILES
SOUTHWEST OF GIRVIN ALONG HIGHWAY 67 AT 452 PM CDT...MOVING
NORTHEAST AT 15 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR WEST TEXAS.
&&
LAT...LON 3113 10248 3098 10226 3091 10223 3079 10249
3095 10269
TIME...MOT...LOC 2152Z 214DEG 15KT 3098 10254Special weather statement, Apr 16, 4:59 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
459 PM CDT THU APR 16 2015
TXZ061-162230-
ECTOR-
459 PM CDT THU APR 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING CENTRAL ECTOR COUNTY UNTIL 530 PM CDT...
A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 4 MILES
SOUTHWEST OF PENWELL AT 459 PM CDT...MOVING NORTHEAST AT 15 MPH.
THIS STORM WILL IMPACT PENWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR WEST TEXAS.
&&
LAT...LON 3190 10267 3185 10246 3173 10248 3166 10251
3171 10277
TIME...MOT...LOC 2159Z 212DEG 13KT 3172 10266Special weather statement, Apr 16, 5:20 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 520 PM CDT THU APR 16 2015 TXZ067-068-162245- CRANE-WARD- 520 PM CDT THU APR 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING NORTHEASTERN WARD AND NORTHWESTERN CRANE COUNTIES UNTIL 545 PM CDT... A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 6 MILES SOUTH OF ROY HURD MEMORIAL AIRPORT AT 521 PM CDT...MOVING NORTHEAST AT 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR WEST TEXAS. && LAT...LON 3164 10287 3160 10268 3142 10284 3152 10302 TIME...MOT...LOC 2221Z 218DEG 17KT 3152 10288
Special weather statement, Apr 16, 5:34 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 534 PM CDT THU APR 16 2015 TXZ058-067-075-162300- PECOS-WARD-REEVES COUNTY AND UPPER TRANS PECOS- 534 PM CDT THU APR 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55 MPH WINDS AFFECTING EAST CENTRAL REEVES...NORTH CENTRAL PECOS AND SOUTH CENTRAL WARD COUNTIES UNTIL 600 PM CDT... A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 5 MILES NORTH OF COYANOSA AT 535 PM CDT...MOVING NORTHEAST AT 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. IF SEVERE WEATHER IS OBSERVED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR WEST TEXAS. && LAT...LON 3142 10302 3129 10285 3121 10302 3131 10319 TIME...MOT...LOC 2235Z 216DEG 18KT 3134 10304
Special weather statement, Apr 16, 6:05 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
605 PM CDT THU APR 16 2015
TXZ058-067-068-075-162330-
CRANE-PECOS-WARD-REEVES COUNTY AND UPPER TRANS PECOS-
605 PM CDT THU APR 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING EAST CENTRAL REEVES...NORTH CENTRAL PECOS...
SOUTHEASTERN WARD AND WEST CENTRAL CRANE COUNTIES UNTIL 630 PM CDT...
A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 5 MILES
SOUTHWEST OF ROYALTY AT 606 PM CDT...MOVING NORTHEAST AT 20 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
&&
LAT...LON 3161 10284 3142 10262 3113 10284 3110 10296
3130 10307
TIME...MOT...LOC 2306Z 216DEG 19KT 3133 10292Local storm report, Apr 16, 6:08 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
608 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL MONAHANS 31.60N 102.89W
04/16/2015 M1.75 INCH WARD TX PUBLIC
&&
ANDREW.ARNOLDThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:18 PM CDT | Special Weather Statement | MAF | Terrell | 42 min |
| Apr 15, 10:42 PM CDT | Special Weather Statement | MAF | Brewster | 48 min |
| Apr 15, 11:26 PM CDT | Special Weather Statement | MAF | 34 min | |
| Apr 16, 12:38 AM CDT | Special Weather Statement | MAF | Terrell | 52 min |
| Apr 16, 12:50 AM CDT | Severe Thunderstorm Warning | MAF | Terrell | 40 min |
| Apr 16, 2:17 PM CDT | Special Weather Statement | MAF | Scurry | 58 min |
| Apr 16, 3:15 PM CDT | Special Weather Statement | MAF | Scurry | 30 min |
| Apr 16, 3:51 PM CDT | Special Weather Statement | MAF | Scurry | 24 min |
| Apr 16, 4:00 PM CDT | Special Weather Statement | MAF | Pecos | 30 min |
| Apr 16, 4:35 PM CDT | Special Weather Statement | MAF | Ward | 25 min |
| Apr 16, 4:46 PM CDT | Special Weather Statement | MAF | Ward | 29 min |
| Apr 16, 4:52 PM CDT | Special Weather Statement | MAF | Pecos | 23 min |
| Apr 16, 4:59 PM CDT | Special Weather Statement | MAF | Ector | 31 min |
| Apr 16, 5:20 PM CDT | Special Weather Statement | MAF | Ward | 25 min |
| Apr 16, 5:34 PM CDT | Special Weather Statement | MAF | Ward | 26 min |
| Apr 16, 5:37 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Ward, Winkler | 17 min |
| Apr 16, 5:38 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 52 min |
| Apr 16, 6:05 PM CDT | Special Weather Statement | MAF | Ward | 25 min |
| Apr 16, 6:19 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 56 min |
| Apr 16, 6:20 PM CDT | Special Weather Statement | MAF | Martin | 25 min |
| Apr 16, 6:45 PM CDT | Special Weather Statement | MAF | Dawson | 60 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.